# SDR ASOA2012072301963

- Difficulty date: July 12, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT FLOOR SUPPORT AT LBL 27 HAS CORROSION  FROM FS 574.09 - 621.  CORROSION  FOUND TO BE OUT OF LIMITS IAW SRM 53-51-43 AND 53-27.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06 & SRM 51-42-21.  INSTALLED SERVICEABLE FLOOR SUPPORT IAW REO 601R-53-61-3778, REV A.
